×

Diffusions conditionnelles. II. Générateur conditionel. Application au filtrage. (French) Zbl 0475.60062


MSC:

60J60 Diffusion processes
60Hxx Stochastic analysis
60G44 Martingales with continuous parameter
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bismut, J.M, Mécanique aléatoire, () · Zbl 0528.60048
[2] Bismut, J.M, Flots stochastiques et formule de ito-stratonovitch généralisée, C. R. acad. sci. Paris sec. A-B, 290, 483-486, (1980) · Zbl 0428.60067
[3] Bismut, J.M, A generalized formula of ito and some other properties of stochastic flows, Z. wahrsch. verw. gebiete, 55, 331-350, (1981) · Zbl 0456.60063
[4] Bismut, J.M, Martingales, the Malliavin calculus and hypoellipticity under general Hörmander’s conditions, Z. wahrsch. verw. gebiete, 56, 469-505, (1981) · Zbl 0445.60049
[5] {\scM. H. A. Davis}, Pathwise non linear filtering, “Stochastic Systems” (M. Hazewinkel, Ed.), Reidel, Dordrecht, à paraître.
[6] Dellacherie, C; Meyer, P.A; Dellacherie, C; Meyer, P.A, Probabilités et potentiels, (1980), Hermann Paris, Chapitres V-VIII
[7] Eliott, R.J; Kohlmann, M, Robust filtering for correlated multidimensional observations, (1981), preprint · Zbl 0458.60029
[8] Haussmann, U, On the integral representation of ito processes, Stochastics, 3, 17-27, (1979) · Zbl 0427.60056
[9] Hörmander, L, Hypoelliptic second order differential equations, Acta math., 119, 147-171, (1967) · Zbl 0156.10701
[10] Liptser, R.S; Shiryayev, A.N, ()
[11] Pardoux, E, Équations du filtrage non linéaire, de la prédiction et du lissage, (1980), prépublication de l’Université de Provence · Zbl 0491.93062
[12] Stroock, D.W; Varadhan, S.R.S, Multidimensional diffusion processes, () · Zbl 1316.60124
[13] Bismut, J.M; Michel, D, Diffusions conditionnelles, I, J. funct. anal., 44, 174-211, (1981) · Zbl 0475.60061
[14] Blagoveshchenskii, Y.N; Freidlin, M.I, Certain properties of processes depending on parameters, Sov. math. dokl., 2, 633-636, (1961) · Zbl 0114.07801
[15] Ventzell, A.D, On equations of the theory of conditional processes, Theory probab. appl., 10, 357-361, (1965)
[16] Rozovskii, B.L, A formula of ito-Ventcel, Vestnik moskou univ. ser. 1 math. meh., 1, 26-32, (1973) · Zbl 0293.60055
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.